# SDR 2003FA0000168

- Difficulty date: January 28, 2003
- Submitted: February 19, 2003
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: X030004000000
- Part serial: 0003
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE FLIGHT CREW REPORTED THAT THE LEFT GEAR WAS SLOW TO EXTEND.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND LEFT EXTENSION VALVE BAD.  PARTICLES INSIDE OF VALVE WHICH PREVENTED FLUID TO FLOW UNRESTRICTED.
